MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 R; KNEE FEMORAL CEMENTED COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 R; KNEE FEMORAL CEMENTED COMPONENT
Model Number 02.12.0004R
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 december 2021: lot 183487: (b)(4).Expiration date: 2023-07-22.No anomalies found related to the problem.(b)(4).Additional device involved: batch review performed on 02 december 2021: gmk-sphere 02.12.0410crr tibial insert fixed sphere cr #4/10 mm r (k181635) lot 185620: (b)(4).Expiration date: 2023-10-01.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
At 3 years after the primary, the patient came in reporting instability and hyperextension and the cause is unknown.The surgeon revised the liner and femur.The surgery was completed successfully.The surgeon used a thicker liner to provide greater varus/valgus stability and revising the femoral component to give the patient a post to reduce hyperextension.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 R
Common Device Name
KNEE FEMORAL CEMENTED COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13001323
Report Number3005180920-2021-01010
Device Sequence Number20012608
Product Code JWH
UDI-Device Identifier07630030825842
UDI-Public07630030825842
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2023
Device Model Number02.12.0004R
Device Catalogue Number02.12.0004R
Device Lot Number183487
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown